# SDR AALA202112022815

- Difficulty date: August 10, 2021
- Submitted: December 2, 2021
- Operation: Air carrier
- Aircraft: N738US
- Make and model: Airbus A319-112
- Aircraft serial: 1254
- Aircraft time: 55,496 hours, 33,473 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin Panel
- Part number: D57250103201
- Condition: Corroded
- Location: Zone 600 - Rh Wi
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: RIVET POPPED UPPER RIGHT WING SKIN PANEL #2 FORWARD OF NUMBER 2 SPOILER AFT SPAR. REPAIRED RIGHT WING UPPER SKIN PANEL #2 PER EA 329847.
